Diltiazem dosage range

Common Questions and Answers about Diltiazem dosage range

tiazac

Amiodarone Diltiazem Hydrochloride CD (diltiazem) Pegasys (peginterferon alfa-2a) Xarelto (rivaroxaban) Interactions between your selected drugs amiodarone ↔ diltiazem Applies to: amiodarone, Diltiazem Hydrochloride CD (diltiazem) MONITOR CLOSELY: Amiodarone and diltiazem or verapamil may have additive pharmacodynamic effects when administered concurrently. Sinus arrest, reduced myocardial contractility, and hypotension could result.
I am a 53 yr. female, who started experiencing continual pulse rates of 100+. After having a family doctor that wrote this off to "white coat syndrome", I switched to an internist. She 1st placed me on Atenolol 50 mg, which I could not tolerate, & even reducing it to 25 mg I could not sleep, had asthmatic problems, & Raynoud's syndrome. My BP was usually either normal or prehypertensive range for the last two years. I am 5'9" & 185 lbs.
A fib kicked in and would not abate for any significant period of time. increased drug dosage (Flecanide - 150mg - 2x; Diltiazem - 120mg - 2x) with no result. Continued testing revised diagnosis to atrial flutter. Underwent catheter ablation 8 days ago. Left hospital with normal sinus rhythm. Same evening flutter returned with heart rate varying from 120 - 130. Continued following day. Advised to wait 24 more hours.
My blood pressure is holding steady at 114/70, up a bit from when I was on the Atenolol (92/60), but still well within normal range.......so the new doc concurs with my EP that I do not need blood pressure medication anymore. My biggest medical concern at this point is my weight.
Synthroid is not for weight loss purposes however, if your labs show that you are hypothyroid then finding the right dosage of synthroid should eventually eliminate your symtpoms of hypothyroid and create the optimal conditions for the opportunity for you to lose weight with diet and excercise, the drug by itself is NOT a weight loss drug but is used specifically to treat hypothyroid... once you are at an optimal level and feeling good then you can work towards your weight loss goals..
in the ER told me to take the max. allowed dosage. The brand I'm taking is Inno-vite and the exact dosage is 1-4 Tabelspoons per day. (114 mg Magnesium per tablespoon.) I am determined to follow up on this and will be asking my Dr. to refer me to a Endocrinologist. I'll be watching this thread with interest!
I had taken many drugs with no significant improvement when given Tegretol, and referred to Dr. Neil Raskin of UCSF. He added 60 mg of Nardil to my Tegretol dosage and I improved greatly. Some months later, due to elevated liver enzymes, I was forced to discontinue Tegretol. Nardil has been the best drug for my pain, however I still endure pain all the time, which ebbs and flows with certain circumstances like cold wind on my face, and other times, for reasons not understood.
I had taken many drugs with no significant improvement when given Tegretol, and referred to Dr. Neil Raskin of UCSF. He added 60 mg of Nardil to my Tegretol dosage and I improved greatly. Some months later, due to elevated liver enzymes, I was forced to discontinue Tegretol. Nardil has been the best drug for my pain, however I still endure pain all the time, which ebbs and flows with certain circumstances like cold wind on my face, and other times, for reasons not understood.
My specialist is certain I have SODD but his partner is reluctant to perform the ERCP as the risk of Pancreatitis is high, but I have been started on Diltiazem mg QID and Ursodeoxycholic Acid 250mg one am and two nocte. what evidence is there to suggest these two drugs will help my symptoms and after how long will I noticce they are haviing an effect, and how long will I need to take them???
Spasms can constrict arteries anywhere between 5% and virtually a total occlusion, so the variation between patients is a huge range. This means some people could possibly find spasms fatal, while the other end of the spectrum is no symptoms at all. The symptoms for most sufferers is angina, but not all show EKG problems or indeed on an echo scan. Symptoms seem to be the only indication in many cases.
THE DOSAGE IS 100MG TWICE A DAY (MODERATE AMOUNT)
Any of those can give you symptoms like the one you are describing - HR between 100 to 200 beats/minute, dizziness or low BP. For the Cardizem your dose of 120mg/day is a tad low, as the usual dosage range between 180 to 360 mg/day. You should ask your MD if it is really the best antiarrythmic for you, if yes, maybe he could bump it up a bit to see if it helps your symptoms. Maybe he was conservative because of your weight.
Don't remember my #s offhand, but do remember they weren't that far out of normal range. Doc Rxd as much on history of stroke and aneurysm on both sides of my family. Been on present dosage several years now.
and come here to ask questions. There is certainly a broad range of experience as the patient represented here on this forum. Take care.
We have him on all the herat meds (enalapril, diltiazem, spironolactone, Vitamedin) as well as Lasix and Taurine and L-Carnitine Supplements. He seems to be doing much better in terms of activity, etc but I am having a horrible time trying to get him to eat! He won't eat the wet prescrition dog food that the vet recommended for digestion (Hills Prescrption Dier I/D) and won't touch the dry Early Cardiac Food (Royal Canin) either.
Therefore I would not try to base therapy on whether she has a headache or not. She should keep her INR in the range recommended by her doctor. I don't know of any home testing kit but once she is on a stable dose she should only have to have her levels checked every several months. I have attached some additional information on coumadin below. Coumadin (generic name Warfarin) is a anticoagulant (blood thinner) that is used for a variety of conditions.
I avoid heart meds because I just don't like taking them. But I was taking Diltiazem for awhile (a CCB) and it gave me horrid headaches for a good two weeks. Then they started to taper off. I think it had something to do with relaxing the blood vessels and that's how I got the throbbing headache. I did not have any vision problems, just a bit of dizziness and fatigue. How long have you been on the medication?
I happen to be on line when the e-mail came through. Yes I spoke to Dr Sirak this morning,. He increased the dosage of the sotolol I'm taking to about the max dosage. If that doesn't work in a day or so I'll have to be cardioverted. I'm not looking forward to that as my chest already hurts! But I'll have to do it to get back I suppose. I asked him about whether this is typical and he said sometimes it has to be helped back. So I just have to be more patient.
Each time also he recommended an increase in my dosage, the highest up to 100mg. I resisted each time and felt I could use his knowledge without giving up my say in what dose of medicine I would agree to take. It was my body. My last visit to him I measured 117/70. I wasn't taking Toprol any more, not for 3-4 months. I told him so but don't think it sank in or maybe didn't hear me, I'm not certain. A year later ... I still exercise.
The doctor tried to make me stop taking suppositories but I just wouldn't go (as I had become addicted to them) even after 3 days. So, I first tried cremaffin and took double the required dosage. (30 ml instead of 15 ml) Cremaffin is a mixture of parrafin and milk of magnesia. That still didn't help me and eventually I still had to use a suppository.
Beta blockers slow the heart rate increase in response to exercise, so if your heart rate is in the normal range at rest, you might indeed get some relief from a little dose of something like propranolol. But there are other medications that work for anxiety and reduce both your tension and the awareness of what the heart is doing.
It may not cure it but it can help slow them down or make them less frequent. I'm on Diltiazem right now because I'm under so much stress (my Dad is dying) and as you know, stress can trigger more SVT. Take care of yourself the best you can.
The solutions were diltiazem (smooth muscle relaxant used for high blood pressure, but with some side effects worth considering) for the spasms, and apple pectin (health food store tablets) for the fast food problem. After about 3 months, it took effect, and both spasms and a long-time problem with irratable bowel went away. I have problems rarely now. So, be encouraged. I now have an unusual related phenonomenon.
I still feel like at times my heart wants to or is trying to go back into a SVT but the BPM stays in the low 100 range. What a relief it is to discover I am not alone in my experiences. I wish each and everyone of you good health and a speedy recovery.
MedHelp Health Answers